# SDR USAA011164

- Difficulty date: August 29, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 52,062 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED FIVE PLACES .25 INCH EACH, BS 178, WL 234, LBL 10.  INSTALLED DOUBLER ON WEB, CRACK CUT OUT OF WEB PER EO 5300V153 AND SRM 53-10-08 FIG 209.  (M)
